Couldn't find what you looking for?

TRY OUR SEARCH!

i had an abortion and 3 weeks after that my boyfriend and i were messing around and he placed his penis at my vagina for a couple of seconds.it didnt go in.one-two weeks later i got my period and 2 weeks after that one finished i got another but it was brown.i went to the doctor to get the injection on the 1st day i got this.am i pregnant?im really worried that i am and ive been having panic attacks when i think about it

Loading...

Periods come and go in regularity and their forms and effects. Brown periods can be normal, and are generally nothing to worry about, it just signifies a change in the blood, vagina etc.

As for the irregularity, you must bare in mind that your body has just gone through a mild trauma, inparticularly your reproductive area. What used to be normal will now have changed, but this is nothing to worry about. Your body will take time to get back to it's regular cycle, and this is totally natural after something like an abortion.

Also, you can't forget that having an abortion can be a tricky, straining and emotional time for you, and the added stress can alter a period. That, of course, isn't including your added stress of thinking you might be pregnant.

I suggest that you just take time for your body to readjust, and get back into a routine. I highly doubt you are pregnant after 2 periods and the injection, but if you really are worried, take a pregnancy test. After peeing on a stick, within 2 minutes you'll know for certain, and you can put your mind at ease. Good luck!

Hope it's been helpful, just_carrie
Reply

Loading...

I'm sure that you are very stressed right now but I do want to reassure you that it seems that you probably are not. If you are having panic attacks then it is likely that your body is not prioritizing periods so you could be off right now due to the abortion and the panic attacks. I hope that you are able to relax so that your body can stabilize out. Keep us posted!
Reply

Loading...